# SDR UALA2012080704236

- Difficulty date: August 6, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 71,157 hours, 26,706 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT CABIN PRESSURE DECK FLOOR AT STA 1681, LBL 8 TO RBL 62.  REMOVED DAMAGED AREAS, FABRICATED REPAIR PARTS, INSTALLED REPAIR PER ECRA 5330-04259.  MAJOR REPAIR.
